# SDR WTAA950245

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ACV, TAKEOFF FLAP WARNING ACTIVATED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPLACED RIGHT OUTBOARD ACTUATOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
